# SDR CALA2018102702202

- Difficulty date: October 26, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 67,728 hours, 28,307 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Part number: 14G15R212170005
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER OXYGEN CONTAINER AT SEAT 12DEF FAILED TO OPEN DURING MANUAL DROP TEST. REMOVED PASSENGER OXYGEN CONTAINER AT SEAT 12DEF PER AMM 35 -21-41-000-001-A. REPLACED PASSENGER OXYGEN CONTAINER AT SEAT 12D EF PER AMM 35-21-41-400-001-A. OPS CHECK PERFORMED ON TC 1 7-3523-1-7806 SEQ 449.
